MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Codes Gas Output Problem (1266); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
A simplygo mini oxygen concentrator was returned to a third-party service center for inspection/evaluation.There are no allegations of serious injury or harm, and neither is medical intervention specified.The complaint of the charge port being broken was confirmed.During the evaluation, the sieve beds were found with low o2, malfunctioning valves, airside manifold chirping, and inlet filter pm.Tubing pm, and the power connector broken.After the comprehensive evaluation, the necessary parts were replaced, and the software was updated.
 
Additional Manufacturer Narrative
H3 other text : the device has not been returned to the manufacturer for analysis.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18568367
Report Number2518422-2024-04040
Device Sequence Number12547805
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public00606959032392
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown